Top answers from doctors based on your search:
Disclaimer

75 mg benadryl

A 36-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Benadryl (diphenhydramine): Unless otherwise advised by your doctor, yes it is.
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Watch carefully: The combo can increase dizziness and drowsiness. Don't drive or do things that require clarity until you see how it affects you. Also, watch out for l ... Read More
1
1 thank
A 32-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Yes: It is OK but we need other information about you to justify this on a regular basis
1
1 thank
A 33-year-old member asked:
Dr. Marvin Den
45 years experience Internal Medicine
Bad: Benadryl (diphenhydramine) can make you sleepy, but it can have after effects. Studies show that using too much of it can lessen your responses simil ... Read More
A 19-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
100 mg?: The margin of safety is quite high although you may end up with dry mouth and even constipation at higher doses. If Benadryl at 100 mg does not put yo ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Call poison control: or go to ER, the doses you mentioned are over, and you need to be checked
A 37-year-old member asked:
Dr. Gary Steven
30 years experience Pediatric Allergy and Asthma
Take a nap: Nothing serious about this other than excessive drowsiness. At that dose, it's important to not drive or operate machinery, as it can cause enough dro ... Read More
1
1 thank
A male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: That dose of Benadryl is exceptionally high and I would urged you to markedly reduce this dose. Why take it in the first place? Having a few drinks in ... Read More
A 41-year-old female asked:
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
Yes: There is no interaction between these medications. Take them as directed.
A 37-year-old female asked:
Dr. Antoanella Calame
19 years experience Dermatology
Benadryl (diphenhydramine): Benadryl (diphenhydramine) is trypically used for allergies or an anti itch medicine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month